Research Article Open Access

A Fixed Point Theorems in L-Fuzzy Quasi-Metric Spaces

Reza Saadati and S. Mansour Vaezpour

Abstract

At first we considered the L-fuzzy metric space notation which is useful in modeling some phenomena where it is necessary to study the relationship between two probability functions as well observed in Gregori et al. [A note on intuitionistic fuzzy metric spaces. Chaos, Solitons and Fractals 2006; 28: 902-905]. Then we introduced the concept of fixed point theorem in L-fuzzy metric space and finally, showed that every contractive mapping on an L-fuzzy metric space has a unique fixed point.

American Journal of Applied Sciences
Volume 6 No. 2, 2009, 273-275

DOI: https://doi.org/10.3844/ajassp.2009.273.275

Submitted On: 30 April 2008 Published On: 28 February 2009

How to Cite: Saadati, R. & Vaezpour, S. M. (2009). A Fixed Point Theorems in L-Fuzzy Quasi-Metric Spaces. American Journal of Applied Sciences, 6(2), 273-275. https://doi.org/10.3844/ajassp.2009.273.275

  • 2,477 Views
  • 2,342 Downloads
  • 2 Citations

Download

Keywords

  • Fixed-point theorem
  • fuzzy sets